Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Excessive alcohol consumption and cocaine abuse. Bruise with pain near the liver. Concerned

I have not been taking care of myself drinking heavily and using 7grams of cocaine a week for the last 6 months. nothing to drink 10 beer a night then work. went to mexico drank even more heavily noticed a wierd bruise that didnt hurt the size of my fist right were the liver is. I can still kind of see it a month later. Now last night i have a sharp pain and today as well. should I be concerned ?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You should definitely be concerned.
You seem to be developing alcoholic hepatitis.
Alcohol may cause swelling and inflammation (hepatitis) in the liver. Over time, this can lead to scarring and then cirrhosis of the liver. Cirrhosis is the final phase of alcoholic liver disease.
Symptoms vary based on the severity of the disease. They are usually worse after a recent period of heavy drinking.
Symptoms may not be present until the disease is advanced.
General symptoms include:
Abdominal pain and tenderness( as you are complaining )
Dry mouth and increased thirst
Loss of appetite
Nausea etc

My sincerest advise to you is to cut down your alcohol drastically and consult a doctor and get yourself evaluated properly.Once is liver damaged completely,that would be the signal of end stage liver disease.
Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor